MathSciNet Relay Station
MathSciNet bibliographic data
MR1091705 (93g:53071) 53C35 (53C20 53C40)
Burns, J. M. Conjugate loci of totally geodesic submanifolds of symmetric spaces. Trans. Amer. Math. Soc. 337 (1993), no. 1, 411–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement